Volume 1, Number 3

Articles in the Issue:

Review Article:
De-Hao Yu
Coupling Canonical Boundary Element Method With FEM To Solve Harmonic Problem Over Cracked Domain
J. Comp. Math., 1 (1983), pp. 195-202. Abstract
pdf
Full Article

Sen-Lin Xu
The Monotonicity Problem In Finding Roots Of Polynomials By Kuhn's Algorithm
J. Comp. Math., 1 (1983), pp. 203-210. Abstract
pdf
Full Article

De-Yuan Li
Difference Schemes Of Degenerate Parabolic Equations
J. Comp. Math., 1 (1983), pp. 211-222. Abstract
pdf
Full Article

Yu-Yu Feng and Dong-Xu Qi
On The Haar And Walsh Systems On A Triangle
J. Comp. Math., 1 (1983), pp. 223-232. Abstract
pdf
Full Article

Ji-Guang Sun
Perturbation Theorems For Generalized Singular Values
J. Comp. Math., 1 (1983), pp. 233-242. Abstract
pdf
Full Article

Ying-Guang Shi
An L_1 Minimizzation Problem By Generalized Rational Functions
J. Comp. Math., 1 (1983), pp. 243-246. Abstract
pdf
Full Article

Xiong-Hua Wu, Dun Huang and You-Lan Zhu
Numerical Computation Of The Flow With A Shock Wave Passing Through A "Strong Explosion" Center
J. Comp. Math., 1 (1983), pp. 247-258. Abstract
pdf
Full Article

Zhong-Ci Shi
On The Convergence Rate Of The Boundary Penalty Method
J. Comp. Math., 1 (1983), pp. 259-263. Abstract
pdf
Full Article

Jia-Chang Sun and Jackson Ken
Nonlinear Implicit One-Step Schemes For Solving Initial Value Problems For Ordinary Differential Equation With Steep Gradients
J. Comp. Math., 1 (1983), pp. 264-281. Abstract
pdf
Full Article

Geng Sun
A Class Of Two-Stage Implicit Hybrid Methods For Ordinary Equations
J. Comp. Math., 1 (1983), pp. 282-293. Abstract
pdf
Full Article

Yu-Lin Zhou and Bo-Ling Guo
Finite Difference Solutions Of The Boundary Problems For The Systems Of Ferro-Magnetic Chain
J. Comp. Math., 1 (1983), pp. 294-302. Abstract
pdf
Full Article